MAUDE Adverse Event Report: ARTHREX, INC. SWIFTSTITCH HIP SUTURE PASSER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SWIFTSTITCH HIP SUTURE PASSER; ORTHOPEDIC MANUAL SURG INSTR
Model Number SWIFTSTITCH HIP SUTURE PASSER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during the hip arthroscopy, the tip of the device broke when it was attached to the hip before pressure was applied.No parts remained in the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
SWIFTSTITCH HIP SUTURE PASSER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24160185
Report Number1220246-2026-00286
Device Sequence Number9029337
Product Code LXH
UDI-Device Identifier00888867300217
UDI-Public(01)00888867300217(11)250801(17)300731(10)5195170509
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWIFTSTITCH HIP SUTURE PASSER
Device Catalogue NumberAR-4068HL
Device Lot Number5195170509
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown